# SDR ASAA2014090709074

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 27,165 hours, 8,066 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRF833
- Condition: Leaking
- Location: Nr 2  Vsv
- Part time: 27,181 hours, 8,072 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, NR 2 ENGINE OBSERVED WITH FUEL LEAK.  ACFT GROUNDED.  R & R NR 2 ENG INBD VBV ACTUATOR, IAW AMM 75-32-02-400 UP TO STEP 3-H-4.
